# SDR AU970763

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3AF34C74
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 5817127
- Condition: Worn
- Location: Hydraulic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE PIPE ATTACHED TO `T' UNION WORN AND CRACKED
